# SDR SWAA2024011631651

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS294 PLUS 13INCH LBL12 AND WL208 AT FWD GALLEY AREA 2023-756796<[01] REPLACED INTERCOSTAL - WEB FLOOR STRUCTURE AND FASTENERS LOCATED BTW BS294 TO BS312 LBL12 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5600 SHEET 1 AND 2 REV N. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INTERCOSTAL - WEB FLOOR STRUCTURE AND FASTENERS LOCATED BTW BS294 TO BS312 LBL12 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5600 SHEET 1 AND 2 REV N. SEE INDIVIDUAL SIGN OFFS BELOW COMPLETED RII
